Cross Reference Up

Bohachevsky, IO, Johnson, ME and Stein, ML (2006). A derivation of Benford’s law. American Journal of Mathematical and Management Sciences, 26(3–4), pp. 355–370.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.

Kak, S (2023). Noninteger dimensionality, nonlocal noise and self-decoherence. Preprint posted on TechRxiv; last accessed June 14, 2023. DOI:10.36227/techrxiv.22790663.v1 . View Complete Reference Online information Works that this work references No Bibliography works reference this work